Modelling financial time series with SEMIFAR GARCH model

Y. Feng, J. Beran, K. Yu, IMA Journal of Management Mathematics 18 (2007) 395–412.

Download
No fulltext has been uploaded.
Journal Article | Published
Author
; ;
Publishing Year
Journal Title
IMA Journal of Management Mathematics
Volume
18
Issue
4
Page
395-412
LibreCat-ID

Cite this

Feng Y, Beran J, Yu K. Modelling financial time series with SEMIFAR GARCH model. IMA Journal of Management Mathematics. 2007;18(4):395-412. doi:10.1093/imaman/dpm024
Feng, Y., Beran, J., & Yu, K. (2007). Modelling financial time series with SEMIFAR GARCH model. IMA Journal of Management Mathematics, 18(4), 395–412. https://doi.org/10.1093/imaman/dpm024
@article{Feng_Beran_Yu_2007, title={Modelling financial time series with SEMIFAR GARCH model}, volume={18}, DOI={10.1093/imaman/dpm024}, number={4}, journal={IMA Journal of Management Mathematics}, publisher={Oxford University Press (OUP)}, author={Feng, Yuanhua and Beran, J. and Yu, K.}, year={2007}, pages={395–412} }
Feng, Yuanhua, J. Beran, and K. Yu. “Modelling Financial Time Series with SEMIFAR GARCH Model.” IMA Journal of Management Mathematics 18, no. 4 (2007): 395–412. https://doi.org/10.1093/imaman/dpm024.
Y. Feng, J. Beran, and K. Yu, “Modelling financial time series with SEMIFAR GARCH model,” IMA Journal of Management Mathematics, vol. 18, no. 4, pp. 395–412, 2007.
Feng, Yuanhua, et al. “Modelling Financial Time Series with SEMIFAR GARCH Model.” IMA Journal of Management Mathematics, vol. 18, no. 4, Oxford University Press (OUP), 2007, pp. 395–412, doi:10.1093/imaman/dpm024.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar